# SDR ABXA9700517

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9915559
- Condition: Damaged
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN WAS FOUND BULDGED AT STATION 1059 AT LONGERON 18 LEFT.  THE CORRODED SHEAR TIE WAS REPLACED IAW DC9 SRM 51-30-2.
